# SDR CA071004002

- Difficulty date: September 28, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 16,488 hours
- Engine: Pwa PW120A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Part time: 17,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE BUNDLE AT STATION FS 510 (BELOW FLOOR BOARD) CROSSING OVER FROM STARBOARD TO PORT SIDE. WIRE BUNDLE CURVES UPWARD RUNNING BENEATH SEAT RAIL STRUCTURE THEN GOES FORWARD ONTRAY.  WIRE BUNDLE FOUND NOT PROTECTED AS IT CURVES UP BENEATH SEAT RAIL STRUCTURE (PORT SIDE). FOUR WIRES WERE CHAFING AGAINST THIS STRUCTURE OF WHICH 3 OF THEM HAD WORN THROUGH THE INSULATOR. WIRES WERE REPAIRED AND WIRE BUNDLE PROTECTED. (TC NR 20071004002)
